# SDR CA150915006

- Difficulty date: September 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,080 hours
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JV20
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT THE CREW NOTICED THAT THE CARGO DOOR LIGHT WAS ILLUMINATED. DECISION WAS MADE TO DIVERT TO THE MAINTENANCE BASE TO ASSESS SITUATION.  THE ACFT LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE DISCOVERED THAT THE CARGO DOOR UPPER FORWARD LATCH SWITCH WAS OUT OF ADJUSTMENT. THE SWITCH WAS ADJUSTED, FUNCTION CHECKED AND THE ACFT WAS RETURNED TO SERVICE, REF IPC 32-70-00-09, VIEW F.
